Alert archive / Colorado / Tornado Warnings in 2008

Tornado Warning 15, NWS Goodland, KS

May 22, 2008Yuma County, Colorado; Cheyenne County, Kansas; Dundy County, Nebraska

NWS Goodland, KS issued this tornado warning at May 22, 2008, 2:49 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas; Dundy County, Nebraska. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2008, 2:49 PM MDT (20:49 UTC)
Expired
May 22, 2008, 3:05 PM MDT
In force
16 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 67 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 11:25 AM MDTTornado WatchSPC9 hr
May 22, 12:52 PM MDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 222048
TORGLD
COC125-KSC023-NEC057-222145-
/O.NEW.KGLD.TO.W.0015.080522T2049Z-080522T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
349 PM CDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME EAST CENTRAL YUMA COUNTY IN NORTHEAST COLORADO...
  WESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
  SOUTHWESTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 445 PM CDT/345 PM MDT/

* AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ST.
  FRANCIS...MOVING NORTH AT 56 MPH.

* THE TORNADO WILL BE NEAR...
  HAIGLER AND 9 MILES WEST OF PARKS AROUND 305 PM MDT...

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 1 AND 22.

THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 8 AND 22.


STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR
THE LATEST STATEMENTS AND WARNINGS CONCERNING THIS DANGEROUS SEVERE
WEATHER THREAT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY
EVENING/800 PM MDT THURSDAY EVENING/ FOR NORTHEASTERN COLORADO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING/900 PM MDT THURSDAY EVENING/ FOR NORTHWESTERN KANSAS AND
SOUTHWEST NEBRASKA.

LAT...LON 4004 10211 4025 10169 3974 10163 3968 10185
TIME...MOT...LOC 2049Z 159DEG 49KT 3981 10179

$$

MCGUIRE
1 follow-up statement
000 
WWUS53 KGLD 222105
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
304 PM MDT THU MAY 22 2008

COC125-KSC023-NEC057-222114-
/O.CAN.KGLD.TO.W.0015.000000T0000Z-080522T2145Z/
YUMA CO-CHEYENNE KS-DUNDY NE-
404 PM CDT THU MAY 22 2008

...THE TORNADO WARNING FOR SOUTHWESTERN DUNDY...WESTERN CHEYENNE AND
EXTREME EAST CENTRAL YUMA COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE WEATHER.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MUCH OF EASTERN 
CHEYENNE COUNTY AS ANOTHER STORM MOVES RAPIDLY NORTH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY
EVENING/800 PM MDT THURSDAY EVENING/ FOR NORTHEASTERN COLORADO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING/900 PM MDT THURSDAY EVENING/ FOR NORTHWESTERN KANSAS AND
SOUTHWEST NEBRASKA.

LAT...LON 4004 10211 4025 10169 3974 10163 3968 10185
TIME...MOT...LOC 2104Z 159DEG 49KT 4000 10189

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 22, 1:23 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 22, 1:23 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT THU MAY 22 2008

.DISCUSSION...
123 PM MDT THU MAY 22 2008

FORECAST PROBLEMS INTO THE WEEKEND WILL CONTINUE TO REVOLVE AROUND
STRONG WINDS...FIRE WEATHER CONCERNS...AND BOUTS OF SEVERE
THUNDERSTORMS. SATELLITE SHOWING THAT THE AMPLIFICATION PROCESS
CONTINUES. UPPER LOW NOW HAS NOT ONLY CUT OFF OVER THE GREAT BASIN...
BUT HAS ALSO BEGUN TO RETROGRESS. WITH VERY STRONG RIDGE IN THE
EASTERN PACIFIC AND STRONG CENTRAL NORTH AMERICA RIDGE/LARGE
EASTERN NORTH AMERICAN UPPER LOW...CONTINUE TO EXPECT VERY LITTLE
CHANGE IN THE UPPER FLOW.

ON THIS PACKAGE WILL NOT BE ISSUING ANY NEW HIGHLIGHTS. WILL BE TIED
UP WITH SEVERE WEATHER...AND DO NOT WANT TO BURDEN EVENING CREW
WITH UPDATES. WILL HIT THESE PARAMETERS HARD IN THE GRIDS AND
REGULARLY ISSUED PRODUCTS. WILL LET OVERNIGHT CREW DECIDE ON THE
NEED FOR ANY WIND AND FIRE HIGHLIGHTS.

TONIGHT/FRIDAY...DRY LINE HAS SET UP FURTHER SOUTH AND WEST THAN
DEPICTED 24 HOURS AGO. AHEAD OF THIS...LOW LEVEL AIR MASS IS VERY
MOIST WITH DEEP SOUTHERLY FLOW ABOVE THIS BRINGING IN ADDITIONAL
MOISTURE. STRONG SHORTWAVE TROUGH AND JET SEGMENT TO OUR WEST AND
SOUTH WILL MOVE INTO THE AREA THIS AFTERNOON. ALSO EXPECT DIFLUENT
FLOW ALOFT TO SPREAD OVER THE AREA. SO EXPECT WIDESPREAD
THUNDERSTORMS WITH SEVERE WEATHER ALMOST A DEFINITE. ANOTHER CONCERN
IS LOCALLY HEAVY RAINFALL. STORMS THAT FORMED YESTERDAY IN COLORADO
TRAINED OVER THE SAME AREA. EVEN THOUGH STORMS WILL BE MOVING
QUICKLY WOULD EXPECT THE SAME TRAINING AFFECT TODAY WITH A MUCH
MORE MOIST AIR MASS. EXCESSIVE RAINFALL DISCUSSION HAS MENTIONED OUR
AREA. SO IN ADDITION TO THE SEVERE THUNDERSTORMS WILL MENTION HEAVY
RAINFALL AS WELL.

SIMILAR SETUP FOR FRIDAY...AND ALL THE WEATHER DEPENDS ON THE
POSITION OF THE DRY LINE. OBVIOUSLY GREATER POPS WILL BE TO NORTH
AND EAST OF THIS FEATURE. WILL BE CLOSE TO ABOVE WIND ADVISORY
CRITERIA FOR MOST OF THE AREA. SOME PLACES AGAIN MAY GET CLOSE TO
HIGH WIND WARNING. WEST OF THE DRY LINE MAY NEED A FIRE HIGHLIGHT AS
WELL. WILL BE GOING NEAR TO BELOW GUIDANCE.

FRIDAY NIGHT/SATURDAY...POPS WILL BE ORIENTED FOR THE NIGHT
ACCORDING TO THE BOUNDARY POSITION. WILL PROBABLY BE HIGHER OVER THE
NORTHEAST HALF AGAIN. ON SATURDAY...WHEREVER THE DRY LINE IS WILL BE
DETERMINER FOR POPS...AND WILL PUT IN THE APPROPRIATEPOPS.

SATURDAY NIGHT/SUNDAY...AGAIN NOT A LOT TIME TO LOOK AT THIS. POPS
CHANCE AND COVERAGE WILL BE DETERMINED BY BOUNDARY POSITION.

SUNDAY NIGHT THROUGH THURSDAY...DID NOT SPEND A LOT OF TIME ON THIS
DUE TO CURRENT AND EXPECTED HAZARDOUS WEATHER. SOME KIND OF
BOUNDARY WILL BE IN...NEAR OR MOVING THROUGH DURING THIS TIME. ALSO
PERIODIC PIECES OF THE JET AND SHORTWAVE TROUGHS MOVING THROUGH IN
SOUTHWEST FLOW ALOFT MAKE FOR SOME KIND OF CHANCE THROUGH THE WHOLE
PERIOD. USED HPC GRIDS AND TWEEKED THEM AT MOST.

THANKS TO ALL FOR COLLABORATION.

BULLER
&&

.AVIATION...
1130 AM MDT THU MAY 22 2008

FOR THE 18Z TAFS...STRONG SOUTH/SOUTHEASTERLY WINDS WILL CONTINUE
AND CONDITIONS WILL FLUCTUATE BETWEEN VFR AND MVFR THROUGH THE FIRST
12 HOURS OF THE TAF PERIOD. AS THE STRATUS BEGINS TO LIFT
THUNDERSTORMS WILL ENTER THE REGION.

KJ
&&

.FIRE WEATHER...
123 PM MDT THU MAY 22 2008

AS STATED ABOVE DUE TO TIME CONSTRAINTS DUE TO EXPECTED SEVERE
WEATHER...WILL NOT BE ISSUING ANY FIRE WEATHER HIGHLIGHTS AT THIS
TIME. HOWEVER...GRIDS AND APPROPRIATE PRODUCTS WILL BE ADJUSTED TO
FIT EXPECTED CONDITIONS. IT WILL BE POSSIBLE...ESPECIALLY ON
SATURDAY...TO REACH CRITICAL FIRE WEATHER CONDITIONS.

BULLER
&&

GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
     KSZ001>004-013>016-027>029-041-042.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR KSZ027-041.

NE...WIND ADVISORY UNTIL 6 PM MDT /7 PM CDT/ THIS AFTERNOON FOR
     NEZ079>081.

CO...WIND ADVISORY UNTIL 6 PM MDT THIS AFTERNOON FOR COZ090.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ253-254.

     HIGH WIND WARNING UNTIL 6 PM MDT THIS AFTERNOON FOR COZ091-092.

&&

WFO GOODLAND
Hazardous weather outlook, May 22, 1:37 PM MDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT THU MAY 22 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231600-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
137 PM MDT THU MAY 22 2008 /237 PM CDT THU MAY 22 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...DANGEROUS SEVERE WEATHER OUTBREAK LIKELY THIS AFTERNOON...

SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES.
STRONG VERTICAL WIND SHEAR AND FAVORABLE INSTABILITY WILL CREATE THE
POTENTIAL FOR A FEW LONG TRACKED TORNADOES. THIS IS A PARTICULARLY
DANGEROUS SITUATION AND PEOPLE ACROSS THE TRI STATE AREA SHOULD BE
PREPARED FOR POTENTIALLY DANGEROUS WEATHER THIS AFTERNOON AND
EVENING.

THE THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY ALONG AND EAST OF
A JOES TO SELKIRK LINE. STORMS WILL MOVE RAPIDLY TO THE NORTH...HOWEVER
IF TRAINING OF STORMS OCCURS...AREAS OF HEAVY RAINFALL ARE POSSIBLE.
THUNDERSTORMS WILL CONTINUE INTO TONIGHT...ESPECIALLY NORTH OF
INTERSTATE 70.

IN ADDITION...STRONG SOUTHERLY WINDS WILL OCCUR ACROSS THE AREA
TODAY. THE STRONGEST WINDS WILL BE SOUTH OF THE INTERSTATE...
WHERE SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL
BE POSSIBLE. ELSEWHERE WINDS WILL BE SUSTAINED AT 20 TO 30 MPH
WITH GUSTS OF UP TO 50 MPH. AREAS OF BLOWING DIRT MAY ALSO
DEVELOP...ESPECIALLY IN OPEN COUNTRY.

EXTREME FIRE WEATHER WILL EXIST THIS AFTERNOON IN THE SOUTHWEST
PORTION OF THE AREA...GENERALLY SOUTH OF A FLAGLER COLORADO TO
RUSSEL SPRINGS KANSAS LINE. LOW RELATIVE HUMIDITY COMBINED WITH
VERY STRONG WINDS WILL RESULT IN VERY DANGEROUS BURNING
CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SURFACE TROUGH REMAINS IN PLACE ACROSS THE TRI-STATE REGION
FRIDAY AND SATURDAY WITH DRY AND WINDY CONDITIONS ACROSS MAINLY
THE WESTERN PORTION OF THE FORECAST AREA WITH THUNDERSTORMS
ACROSS MAINLY THE EASTERN SECTIONS. ADDITIONAL CRITICAL FIRE
WEATHER CONDITIONS AND SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM
FRIDAY INTO SATURDAY AS A RESULT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED.

JRM

In the hours before

Local storm report, May 22, 1:57 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
157 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             3 S GOODLAND            39.31N 101.71W
05/22/2008  E1.75 INCH       SHERMAN            KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 22, 1:59 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
159 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HAIL             1 S GOODLAND            39.33N 101.71W
05/22/2008  E1.75 INCH       SHERMAN            KS   NWS EMPLOYEE

&&

SJOHNSON
Local storm report, May 22, 2:02 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
202 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             GOODLAND                39.35N 101.71W
05/22/2008  E1.75 INCH       SHERMAN            KS   TRAINED SPOTTER

0200 PM     HAIL             GOODLAND                39.35N 101.71W
05/22/2008  E1.00 INCH       SHERMAN            KS   OFFICIAL NWS OBS

&&

SJOHNSON
Local storm report, May 22, 2:32 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
232 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HAIL             9 N ATWOOD              39.94N 101.04W
05/22/2008  E0.75 INCH       RAWLINS            KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 22, 2:35 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
235 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             15 NW ST. FRANCIS       39.92N 102.00W
05/22/2008  E0.75 INCH       CHEYENNE           KS   TRAINED SPOTTER

&&

SJOHNSON
Local storm report, May 22, 2:47 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
247 PM MDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     NON-TSTM WND GST 4 S BURLINGTON          39.25N 102.27W
05/22/2008  M58.00 MPH       KIT CARSON         CO   ASOS

&&

MBULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:17 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson58 min
May 21, 7:09 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma66 min
May 21, 7:11 PM MDTSevere Thunderstorm WarningGLDCheyenne79 min
May 21, 8:09 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson, Yuma66 min
May 21, 8:34 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson34 min
May 22, 1:42 PM MDTSevere Thunderstorm WarningGLDYuma44 min
May 22, 1:57 PM MDTSevere Thunderstorm WarningGLDSherman63 min
May 22, 1:58 PM MDTSevere Thunderstorm WarningGLDGove, Logan62 min
May 22, 2:07 PM MDTSevere Thunderstorm WarningGLDCheyenne53 min
May 22, 2:15 PM MDTTornado WarningGLDGove, Logan34 min
May 22, 2:19 PM MDTSevere Thunderstorm WarningGLDRawlins56 min
May 22, 2:37 PM MDTSevere Thunderstorm WarningGLDGove38 min
May 22, 2:42 PM MDTTornado WarningGLDGove48 min
May 22, 2:56 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas64 min
May 22, 3:08 PM MDTTornado WarningGLDSheridan67 min
May 22, 3:20 PM MDTTornado WarningGLDCheyenne, Rawlins55 min
May 22, 3:29 PM MDTSevere Thunderstorm WarningGLDLogan61 min
May 22, 3:43 PM MDTTornado WarningGLDCheyenne, Rawlins47 min
May 22, 3:45 PM MDTSevere Thunderstorm WarningGLDGove60 min
May 22, 3:56 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas64 min
May 22, 4:03 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins57 min
May 22, 4:09 PM MDTSevere Thunderstorm WarningGLDDecatur, Norton34 min
May 22, 4:10 PM MDTTornado WarningGLDDecatur, Rawlins, Sheridan65 min
May 22, 4:11 PM MDTSevere Thunderstorm WarningGLDGraham, Norton62 min
May 22, 4:16 PM MDTTornado WarningGLDGove, Sheridan59 min
May 22, 4:18 PM MDTTornado WarningGLDSheridan, Thomas42 min
May 22, 4:29 PM MDTTornado WarningGLDNorton43 min
May 22, 4:42 PM MDTTornado WarningGLDGove48 min
May 22, 4:47 PM MDTTornado WarningGLDDecatur, Rawlins50 min
May 22, 5:00 PM MDTTornado WarningGLDDecatur, Sheridan60 min
May 22, 5:18 PM MDTTornado WarningGLDGove57 min
May 22, 5:30 PM MDTTornado WarningGLDGove, Graham, Sheridan60 min
May 22, 5:34 PM MDTTornado WarningGLDDecatur41 min
May 22, 5:15 PM MDTSevere Thunderstorm WarningGLDRed Willow15 min
May 22, 5:28 PM MDTTornado WarningGLDRed Willow62 min

Nearby

Tornado Warnings in Colorado, 2008Tornado Warnings in Kansas, 2008Tornado Warnings in Nebraska, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.